Maximal Cliques as a Normal Form in the Algebra of Graphs: Compression by Modular Decomposition and an Enumeration Algorithm.

Saved in:
Bibliographic Details
Title: Maximal Cliques as a Normal Form in the Algebra of Graphs: Compression by Modular Decomposition and an Enumeration Algorithm.
Authors: Sarma, Bhaba Kumar1 (AUTHOR), Umbrey, Gete2 (AUTHOR), Enduri, Murali Krishna3 (AUTHOR) muralikrishna.e@srmap.edu.in
Source: Mathematics (2227-7390). Sep2026, Vol. 14 Issue 18, p3352. 27p.
Database: Mathematics Source
Full text is not displayed to guests.
Description
ISSN:22277390
DOI:10.3390/math14183352